Talk

Advanced search

Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

mirena IUS

(7 Posts)
Janeandco Sat 25-Apr-09 22:30:12

i have recently had mirena IUS fitted, i am concerned as i have symptoms of pregnancy but wonder if it could be due to the hormones in the mirena.
i have been feeling nauseous, my stomach is bloated and hard, my breasts are tender and larger

SOLOisMeredithGrey Sun 26-Apr-09 01:15:09

Probably is due to the Mirena and they should've checked you couldn't be pg before putting it in.

Cazzaben Sun 26-Apr-09 16:39:15

Me too I've had mine in since 16th March... Boobs feel bigger and I feel sick (sometimes) If I was you I would do a PT and see if it comes out positive its the only way your gonna know. I do believe you'll get some unusual symptoms though. Have you had any abnormal bleeding???

SOLOisMeredithGrey Sun 26-Apr-09 22:31:33

There are many, many possible side effects and symptoms with the Mirena. Do a search on here and check it out.

Mines coming out soon and I can't wait.

jan23 Fri 29-May-09 12:01:16

My mirena coil was fitted two weeks ago. I did not have any of the expected bleeding/ spotting after it was inserted and my period (due a week ago) did not arrive. As if this wasn't bad enough, about the same time my period was due, I developed the horrendous nausea like morning sickness I had with my previous pregnancies. shock Despite knowing there was very little chance I was pregnant, my paranoia forced me to take 2 pg tests as i just felt so 'pregnant'. They were negative. Ive been on so many forums now that report these kind of effects with the mirena. So many pregnancy symptoms seem to be so common with this coil yet in my opinion this is not advertised widely enough when it is inserted. hmm

Weegiemum Fri 29-May-09 12:04:20

I got pg on the mirena, but it had slipped into my cervix following a smear test.

Sounds like side effects to me - they do settle down in time for most people.

Squarah Sun 31-May-09 21:11:45

You should be advised before it is fitted that for the first 2 months while your womb lining is thinning you might get some hormone side effects but they get less and less and should have gone by 3 months. I had one and thought it was brilliant - would happily use one again.

I've also fitted the mirena in lots of women who love them. Sometime's it's just a matter of hanging in there for the first few weeks - it's worth it!Our consent forms always mention the hormone side effects so it must have been a shock if you weren't expecting them! hmm

Janeandco don't rush to buy tests and try not to worry - it's perfectly normal.

COI Family planning doc

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now